Gauss's three squares theorem with almost prime variables

Guangshi Lü

Acta Arithmetica (2007)

  • Volume: 128, Issue: 4, page 391-399
  • ISSN: 0065-1036

How to cite

top

Guangshi Lü. "Gauss's three squares theorem with almost prime variables." Acta Arithmetica 128.4 (2007): 391-399. <http://eudml.org/doc/278836>.

@article{GuangshiLü2007,
author = {Guangshi Lü},
journal = {Acta Arithmetica},
keywords = {Waring-Goldbach problem; sieve; vector sieve},
language = {eng},
number = {4},
pages = {391-399},
title = {Gauss's three squares theorem with almost prime variables},
url = {http://eudml.org/doc/278836},
volume = {128},
year = {2007},
}

TY - JOUR
AU - Guangshi Lü
TI - Gauss's three squares theorem with almost prime variables
JO - Acta Arithmetica
PY - 2007
VL - 128
IS - 4
SP - 391
EP - 399
LA - eng
KW - Waring-Goldbach problem; sieve; vector sieve
UR - http://eudml.org/doc/278836
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.